MAUDE Adverse Event Report: ARTHREX, INC. FUSED LIGHT CABLE, 5.0 MM X 274CM (9.0'); LIGHT, SURGICAL, FIBEROPTIC

ARTHREX, INC. FUSED LIGHT CABLE, 5.0 MM X 274CM (9.0'); LIGHT, SURGICAL, FIBEROPTIC
Model Number FUSED LIGHT CABLE, 5.0 MM X 274CM (9.0')
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 04/22/2022, it was reported by a sales representative via (b)(4) that a ar-3240-5027 fused light cable is overhitting.This occurred during an unknown case, with no patient effect reported.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Per supplier evaluation a visual inspection found multiple broken fibers and the distal cable end lens are cracked.The condition of the cable consistent with questionable user handling.

Brand Name
FUSED LIGHT CABLE, 5.0 MM X 274CM (9.0')
Common Device Name
LIGHT, SURGICAL, FIBEROPTIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19309898
Report Number1220246-2024-03230
Device Sequence Number3102069
Product Code FST
UDI-Device Identifier00888867029408
UDI-Public00888867029408
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K901035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFUSED LIGHT CABLE, 5.0 MM X 274CM (9.0')
Device Catalogue NumberAR-3240-5027
Device Lot NumberWO156351
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2022
Initial Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown